# SDR ASOA201709305115

- Difficulty date: September 30, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 33,517 hours, 24,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: CC6703611936978
- Condition: Damaged
- Location: Bs 741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670SH-53-042 ONE HOLE WAS ELONGATED AT BS 741, LBL 36, THRU DIAPHAM AND PRESSURE FLOOR.  REPAIRED IAW REO 670-53-41-337. ACFT RETURNED TO SERVICE.
